# SDR ARWA20060201

- Difficulty date: February 2, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- Aircraft time: 84,962 hours, 30,869 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Assy
- Part number: 12636621
- Part serial: AGX10146
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE NR 2 REVERSER UNLOCK LIGHT ON; ITEM TRANSFERRED TO DMI 19850 AS PER MEL 78-1 CAT-C; DEACTIVATED AND SECURE REVERSER NR 2 STOW POSITION IN ACCORDANCE WITH M/M 78-00-01 PAGE 201.  REMOVED AND REPLACED REVERSER DRIVE MOTOR IN ACCORDANCE WITH MAINTENANCE MANUAL 78-31-01; OPERATIONAL CHECK NORMAL.  CLEARED DMI 19850.
